# SDR USAA970308

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Chafed
- Location: Aft Press Blkhd
- Part time: 76,565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK, FOUND 1 INCH LONG BY .029 INCH DEEP CHAF IN SKIN AT LEFT AFT SIDE OF REAR PRESS BULKHEAD JUST BELOW RADIAL 12.  INSTALLED DOUBLERS PER EA 33652A.  (M)
